# SDR CA990728081

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW4168
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 74M200049
- Condition: Detached
- Location: Nr 2 Engine
- Part time: 14,442 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, NR 2 ENGINE BLOCKER DOOR WAS FOUND TO BE HANGING DOWN IN THE FAN BYPASS DUCT.  INVESTIGATION REVEALED A STRUCTURAL FAILURE OF UNKNOWN ORIGIN.  BLOCKER DOOR SENT TO MANUFACTURER FOR ANALYSIS.
